Skip to Content

What is the side effect when you get off paxil?

Responses (1)

marjorie zych 30 May 2010

If you are taken off it slowly you should be o.k. but you could experience some depression again for awhile, usually if you are being taken off the doctor would probably put you on somethimng else or just watch you for awhile but if you just suddenly drop it you could definately end up with a severe bout of depression and may get some suicidal thoughts. Be careful with those types of drugs they help but can't be just dropped all of a sudden. Good luck and please don't just drop them get a doctors assistance so you are safe.

Drugs.com free discount card

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

Paxil and wellbutrin combination?

Posted 26 Feb 2011 1 answer

Paxil - how long do the side effects last?

Posted 27 Jul 2011 1 answer

Trying to come off paxil and it is a night mare?

Posted 27 Feb 2014 1 answer